# SDR NSVA200600222

- Difficulty date: December 3, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 36,226 hours, 35,327 cycles
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OIL PRESS LIGHT ILLUMINATED DURING TAKEOFF AT 115 KNOTS.  C/W SEI 576 72-00-00 LOW OIL LEVEL CLEARING PROCEDURES CWC 79-11-07S INSP AND CLEANING POWER UNIT SCAVENGE SCREENS, CWC 79-11-06/1S LT POWER UNIT CHIP DETECTOR, OIL CONSUMPTION RUN WITHIN LIMITS.
